# SDR MASA200700479

- Difficulty date: August 3, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 24,105 hours, 18,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2946 PHX-MEM.  PILOT REPORTED THE CEILING LEVEL EMERGENCY FLOODLIGHT ROW 5 WAS INOP.  MX RELAMPED AND OPS WERE NORMAL.
